Iranian Journal of
Mathematical Sciences and Informatics
Fri, Apr 4, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 18, Issue 2 (10-2023)
On Hybrid Ideals and Hybrid Bi-ideals in Semigroups
P. 1-10
10.61186/ijmsi.18.2.1
Balasubramanian Elavarasan
,
Young Bae Jun
Abstract
|
Full-Text (PDF)
Common Best Proximity Points for Proximal Weak Commuting Mappings in Metric Spaces
P. 11-23
10.61186/ijmsi.18.2.11
R. Gopi
,
V. Pragadeeswarar
Abstract
|
Full-Text (PDF)
Some Classes of Weakly Prime Center Rings
P. 25-30
10.61186/ijmsi.18.2.25
Hamid Reza Dorbidi
Abstract
|
Full-Text (PDF)
Projectively Flat Finsler Spaces with Transformed Metrics
P. 31-50
10.61186/ijmsi.18.2.31
Gauree Shanker
,
Sarita Rani
,
Kirandeep Kaur
Abstract
|
Full-Text (PDF)
On A Class of Soc-Injective Modules
P. 51-65
10.61186/ijmsi.18.2.51
Akeel Ramadan Mehdi
Abstract
|
Full-Text (PDF)
Common Fixed Points Via R-Functions and Digraphs with an Application to Homotopy Theory
P. 67-94
10.61186/ijmsi.18.2.67
Sushanta Kumar Mohanta
,
Ratul Kar
Abstract
|
Full-Text (PDF)
A Bioinformatics Analysis of Plant Caleosins
P. 95-105
10.61186/ijmsi.18.2.95
Fatemeh Saadat
,
Houshang Alizadeh
,
Seyed Hadi Razavi
Abstract
|
Full-Text (PDF)
Cordial Labeling of Corona Product between Paths and Fourth Power of Paths
P. 107-115
10.61186/ijmsi.18.2.107
S. Nada
,
A. Elrokh
,
A. Elrayes
,
A. Rabie
Abstract
|
Full-Text (PDF)
Roman {2}-domination in Graphs and Graph Products
P. 117-126
10.61186/ijmsi.18.2.117
F. Alizadeh
,
H. R. Maimani
,
L. Parsaei Majd
,
M. Rajabi Parsa
Abstract
|
Full-Text (PDF)
On Some Differential Inequalities for Certain Analytic Functions
P. 127-137
10.61186/ijmsi.18.2.127
M. P. Jeyaraman
,
V. Agnes Sagaya Judy Lavanya
,
H. Aaisha Farzana
Abstract
|
Full-Text (PDF)
2-Irreducible and Strongly 2-Irreducible Submodules of a Module
P. 139-151
10.61186/ijmsi.18.2.139
F. Farshadifar
,
H. Ansari-Toroghy
Abstract
|
Full-Text (PDF)
Difference Labeling and Decomposition
P. 153-168
10.61186/ijmsi.18.2.153
H. Shanmuga Priya
,
A. Anitha
,
I. Sahul Hamid
Abstract
|
Full-Text (PDF)
K-G-Frames and G-Atomic Systems in Hilbert Pro-C*-Modules
P. 169-183
10.61186/ijmsi.18.2.169
Akbar Nazari
,
Zahra Ahmadi Moosavi
Abstract
|
Full-Text (PDF)
Embedding Wheel - like Networks
P. 185-198
10.61186/ijmsi.18.2.185
R. Sundara Rajan
,
T. M. Rajalaxmi
,
Sudeep Stephen
,
A. Arul Shantrinal
,
K. Jagadeesh Kumar
Abstract
|
Full-Text (PDF)
New Subclass of Close-to-convex Functions Associated with the Vertical Strip Domains
P. 199-210
10.61186/ijmsi.18.2.199
Hesam Mahzoon
,
Janusz Sokól
Abstract
|
Full-Text (PDF)
Probability and Measurable Spaces on Modules Category
P. 211-224
10.61186/ijmsi.18.2.211
Reza Sazeedeh
,
Fatemeh Savoji
,
Gholamhossein Gholami
Abstract
|
Full-Text (PDF)
ABSTRACTS IN PERSIAN Vol. 18, No. 2
P. 225-241
The Name of Authors In this Volume
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS